Mixed monotone property and tripled fixed point theorems in partially ordered bipolar-metric spaces

Authors

  • G.N.V. Kishore Sagi Rama Krishnam Raju Engineering College - Department of Engineering Mathematics
  • B. Srinuvasa Rao Dr.B.R.Ambedkar University - Department of Mathematics
  • R. Subba Rao Sagi Rama Krishnam Raju Engineering College - Department of Engineering Mathematics

Keywords:

bipolar metric spaces, partially ordered set, mixed monotone property, tripled fixed point

Abstract

In this paper, we obtain the existence and unique tripled fixed point theorems by using weak contractivity type and mixed monotone type mapping in a Bipolar metric space endowed with partial order.  Also, an example which supports our main result is given.

Downloads

Published

2019-07-30

How to Cite

Kishore, G., Rao, B. S., & Rao, R. S. (2019). Mixed monotone property and tripled fixed point theorems in partially ordered bipolar-metric spaces. Italian Journal of Pure and Applied Mathematics, 42, 598–615. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7207

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 5 6 7 8 9 10 11 12 13 14 > >> 

You may also start an advanced similarity search for this article.